Precoloring extension I. Interval graphs

Bíró, M. and Hujter, M. and Tuza, Zsolt (1992) Precoloring extension I. Interval graphs. DISCRETE MATHEMATICS, 100 (1-3). pp. 267-279.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/147

Update Item Update Item